# SDR UALA2012052903013

- Difficulty date: May 29, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 59,644 hours, 22,478 cycles
- Engine: Iae V2527A5
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rub Strip
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER SPAR AT RIB 5 HAS CHAFED WEAR STRIP.  MAJOR REPAIR ACCOMPLISHED.  REMOVED EXISTING WEAR STRIP & DOUBLER.  FABRICATED & INSTALLED NEW WEAR STRIP & DOUBLER REF SRM 54-511-12 FIG 202.  SRI RE-RE-INSPECTION CAPTURED BY CF9046 .
